Alert archive / Pennsylvania / Wind Advisories in 2022
Wind Advisory 14, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Dec 14, 2022, 2:49 AM EST for Crawford County, Erie County, Pennsylvania. It took effect at Dec 15, 2022, 4:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2022, 2:49 AM EST (07:49 UTC)
- In effect from
- Dec 15, 2022, 4:00 AM EST
- Expired
- Dec 15, 2022, 3:33 PM EST
- In force
- 12 hr
- Issued by
- NWS Cleveland, OH
Counties Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 153 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1444 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934 WWUS71 KCLE 140749 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 249 AM EST Wed Dec 14 2022 PAZ001-002-141600- /O.NEW.KCLE.WI.Y.0014.221215T0600Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 249 AM EST Wed Dec 14 2022 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...From 1 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
7 follow-up statements
897 WWUS71 KCLE 141135 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 635 AM EST Wed Dec 14 2022 PAZ001-002-141945- /O.CON.KCLE.WI.Y.0014.221215T0600Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 635 AM EST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM EST THURSDAY... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...From 1 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
324 WWUS71 KCLE 141850 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 150 PM EST Wed Dec 14 2022 PAZ003-150300- /O.EXB.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/ Crawford- Including the cities of Meadville and Titusville 150 PM EST Wed Dec 14 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Crawford County. * WHEN...From 4 AM to 1 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PAZ001-002-150300- /O.EXT.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 150 PM EST Wed Dec 14 2022 ...WIND ADVISORY NOW IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...From 4 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
296 WWUS71 KCLE 142308 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 608 PM EST Wed Dec 14 2022 PAZ001-002-150715- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 608 PM EST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...From 4 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PAZ003-150715- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/ Crawford- Including the cities of Meadville and Titusville 608 PM EST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Crawford County. * WHEN...From 4 AM to 1 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
215 WWUS71 KCLE 150236 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 936 PM EST Wed Dec 14 2022 PAZ001-002-151045- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 936 PM EST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST THURSDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...From 4 AM to 7 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PAZ003-151045- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/ Crawford- Including the cities of Meadville and Titusville 936 PM EST Wed Dec 14 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 1 PM EST THURSDAY... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Crawford County. * WHEN...From 4 AM to 1 PM EST Thursday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
932 WWUS71 KCLE 150805 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 305 AM EST Thu Dec 15 2022 PAZ001-002-151615- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 305 AM EST Thu Dec 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ PAZ003-151615- /O.CON.KCLE.WI.Y.0014.221215T0900Z-221215T1800Z/ Crawford- Including the cities of Meadville and Titusville 305 AM EST Thu Dec 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Southeast winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Crawford County. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
123 WWUS71 KCLE 151505 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1005 AM EST Thu Dec 15 2022 PAZ003-151615- /O.CAN.KCLE.WI.Y.0014.000000T0000Z-221215T1800Z/ Crawford- Including the cities of Meadville and Titusville 1005 AM EST Thu Dec 15 2022 ...WIND ADVISORY IS CANCELLED... Winds have decreased across Crawford county. Peak wind gusts should not exceed 35 mph so the wind advisory has been cancelled $$ PAZ001-002-152315- /O.CON.KCLE.WI.Y.0014.000000T0000Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 1005 AM EST Thu Dec 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
542 WWUS71 KCLE 152033 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 333 PM EST Thu Dec 15 2022 PAZ001-002-152145- /O.CAN.KCLE.WI.Y.0014.000000T0000Z-221216T0000Z/ Northern Erie-Southern Erie- Including the cities of Erie, Edinboro, Corry, and Union City 333 PM EST Thu Dec 15 2022 ...WIND ADVISORY IS CANCELLED... Winds will continue to decrease through the evening. Gusts may still reach 35 mph through 6 pm. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Dec 14, 12:51 AM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 14, 12:51 AM EST, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1251 AM EST Wed Dec 14 2022
.SYNOPSIS...
High pressure will gradually build east ahead of a strong low
pressure system centered over the Midwest. An occluded front
will push through the area Thursday into Friday as the low
continues to move eastward. Surface troughing will linger over
the region through the weekend before high pressure builds into
the area to start next week.
&&
.NEAR TERM /THROUGH TODAY/...
930 pm update...
There were no near term forecast adjustments or impactful
weather changes made with this late evening update.
7 pm update...
This mid evening QC check on the near term hourly forecast
tonight into tomorrow appear to be on track with no adjustments
needed at this time. The weather remains quiet with only high
and mid level cloudiness increasing from the west across the
Upper Ohio Valley and eastern Great Lakes regions. Temperatures
will continue to be seasonable cold for middle December and
closer to the averages tonight and Wednesday.
Previous discussion...
Surface ridge continues to build eastward this afternoon and
evening ahead of an expansive upper level low currently across
the Upper Midwest. Precipitation chances begin to increase
Wednesday morning across western zones beginning as a rain/snow
mix before transitioning to all rain. Precipitation will begin
rather light due to lingering dry low levels and should stay
west of Cleveland and points south through Wednesday night. More
robust low level moisture behind a dry slot will enter the area
Wednesday night into Thursday which will allow for more
moderate/steady rain to move further eastward. Rain showers will
continue to impact the bulk of the forecast area through the
end of the near term forecast period. Low- level warm air
advection near the end of the near term will create a warm nose
aloft and a temperature profile leading to potential freezing
rain. Wintry mix will continue into the start of the short term
forecast period with more details mentioned below.
Easterly winds in the short term will begin near or less than 12
mph. Toward the tail end of the near term, southeasterly winds will
begin to increase to 25-30 mph with gusts up to 35-40 mph. It will
be chilly tonight with lows in the low 20s across NW PA to near
freezing in western Ohio. Highs on Wednesday will warm into the mid
to upper 30s, cooler and around freezing across NW PA. Lows on
Wednesday night will be warmer and in the mid to upper 30s. Once
again it will be cooler and near freezing across eastern Ohio and NW
PA.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
An occluded, vertically stacked low moves in the Midwest region on
Thursday, with an occluded front extending southeast into western
Ohio by Thursday morning. Widespread precipitation along and ahead
of the front will traverse the area, falling as mostly rain. Modest
flow aloft (in the 700-900-mb layer) will provide a strong warm
layer atop cold surface temperatures, resulting in precipitation
falling as a rain and freezing rain mix along the leading edge of
precipitation. For 12Z Thursday through the morning, freezing rain
is likely to only be occurring in northwest Pennsylvania. Currently
have upwards of 0.1" of ice accumulation for northwest Pennsylvania
through the morning hours, though strong surface winds and a strong,
thick warm layer aloft may limit ice accumulation and overall
impact. Even so, a winter weather advisory may be needed for
northwest Pennsylvania Thursday morning. Did not issue on this shift
as model guidance continues to shift a bit from run to run, so
wanted to wait until there is higher confidence on timing and
location of mixed precipitation.
In addition to mixed precipitation, strong winds are expected to
impact northeast Ohio and northwest Pennsylvania into Thursday
morning. Gusts up to 35-40 mph across northeast Ohio and northwest
Pennsylvania are expected, with higher possible near the lakeshore.
Upwards of 50+ mph may be possible for northern Erie, PA and
consideration may be needed for a wind advisory for that area.
Any mixed precipitation ongoing Thursday morning becomes rain by
Thursday afternoon as surface temperatures warm. Much of the area
gets into the 40s, and even parts of northwest Ohio may touch 50.
The occluded low lingers over the Midwest region through Thursday
night before making gradual eastward progress into the northern
Great Lakes Friday and Friday night. Behind the occluded front,
there's likely to be a dry period on Friday before colder
temperatures come in. Colder temperatures aloft should result in
lake effect snow developing Friday night though southwest flow may
keep the snow showers offshore.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Lake effect snow is likely to continue with southwest to west flow.
Impacts from lake effect snow will largely depend on steering flow,
which seems to be mostly out of the southwest (which would keep it
mostly offshore) with periods of westerly flow (which would bring
snow onshore for far northeast Ohio and northwest Pennsylvania).
Temperatures remain cool through the long term with high
temperatures in the 30s with precipitation types likely to be
snow.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
Clear skies and calm conditions across the area will be short
lived as a low pressure system centered over the Midwest begins
to meander towards the area and bring with it deteriorating
conditions. This morning, high clouds will begin to push over
the area from west to east. Through this afternoon, conditions
should remain primarily dry as dry air from the departing high
pressure remains persistent over the area. After 00Z Thursday,
showers will begin to quickly ramp up from southwest to
northeast as strong lift and frontogensis push over the area
ahead of an occluded boundary. Initially, precipitation along
the leading edge may be a wintry mix before warm air become
dominant and it transitions to all rain by the end of the TAF
period. This will need to continue to be monitored, but with
this update, opted to keep precipitation as primarily rain. As
showers become widespread, ceilings will gradually fall to MVFR
again, with lower visibilities expected in the heaviest rain.
Aside from the precipitation potential, the other focus is on
the wind as east winds of 5-10 knots this morning will increase
to 10-15 knots by this afternoon, with gusts of 20-25 knots.
There will be two areas of strongest winds. The first will be
across the counties west of I71, which is where a LLJ of 40-50
knots moves over the area. In addition to the gusty conditions
at the surface, at the tail end of this TAF period, there will
likely be developing LLWS. Have opted to keep it out of most
sites with this TAF update, however it will likely be
introduced in the next one. The only one that introduced LLWS
was KCLE near 9Z Thursday.
The other area of enhanced winds will be along the
eastern lakeshore counties (possibly impacting KCLE and KERI) as
winds from the southeast are enhanced by downsloping. The bulk
of this enhancement will be after this TAF period.
Outlook...Non-VFR possible with periods of rain and/or snow
late Wednesday through Saturday. Periods of sleet and/or
freezing rain are possible late Wednesday into Thursday morning,
especially in far NE OH and NW PA.
&&
.MARINE...
High pressure ridge located over eastern Lake Erie moves to the east
tonight with easterly flow. An occluded low/front approaches from
the west, intensifying easterly flow to 20-25 knots late tonight
into Wednesday morning. For this reason, have issued a small craft
advisory for the western basin of Lake Erie starting early Wednesday
morning and through late Thursday morning.
The occluded low/front makes slow progress, with the low located
over southern Minnesota and the occluded front into western Ohio by
Thursday morning. Flow becomes more southeast in advanced of the
approaching front, strengthening to 20-25 knots. The small craft
advisory will likely needed to be expanded to the rest of Lake Erie,
despite offshore flow. Flow becomes southwest on Friday, hovering in
the 15-25 knot range through the weekend.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 6 AM this morning to 9 AM EST
Thursday for LEZ142>145.
&&
SYNOPSIS...Iverson
NEAR TERM...Griffin/Iverson
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Campbell
MARINE...SaundersHazardous weather outlook, Dec 13, 4:04 PM EST, 10 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 404 PM EST Tue Dec 13 2022 LEZ061-142>149-162>169-OHZ003-006>010-017>022-027>032-036>038-047- 142115- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock- Seneca-Huron-Medina-Summit-Portage-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Marion-Morrow-Holmes-Knox- 404 PM EST Tue Dec 13 2022 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-142115- Northern Erie-Southern Erie- 404 PM EST Tue Dec 13 2022 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Mixed precipitation with rain, freezing rain, and snow is possible Thursday morning before transitioning to all rain by Thursday afternoon. Strong southwest winds of up to 50 mph may also be possible Wednesday night through early Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-089-PAZ003-142115- Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-Crawford- 404 PM EST Tue Dec 13 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Mixed precipitation with rain, freezing rain, and snow is possible early Thursday morning before transitioning to all rain by late Thursday morning. Strong southwest winds of up to 40 mph may also be possible Wednesday night through early Thursday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ023-033-142115- Trumbull-Mahoning- 404 PM EST Tue Dec 13 2022 This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Mixed precipitation with rain, freezing rain, and snow is possible early Thursday morning before transitioning to all rain by late Thursday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 1:51 PM EST | Winter Weather Advisory | CLE | Crawford, Erie | 20 hr |
Nearby
Wind Advisories in Pennsylvania, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.